Login New user?  
Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 14 > No. 2

 
   

A New Bivariate Distribution with Frêchet and Burr-Type Xii as Marginals

PP: 271-283
doi:10.18576/jsap/140209
Author(s)
Diaa Gaber, M. Gharib, Ali Sharawy,
Abstract
In this work, an explicit formula to derive bivariate distributions is discussed, and a new bivariate distribution is characterized by using the concomitant of kth upper record values with Freˆchet and Burr type XII distributions as marginals. Some properties of the new distribution are studied. Estimation of the parameters is discussed using maximum likelihood and pseudo-likelihood methods. In addition, a Monte Carlo simulation study is carried out to investigate the estimates of the parameters and their biases and MSE, and the applicability of the constructed distribution is tested by comparing with a competitive distribution using real data sets.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved